| Model Number |
400-144F |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/06/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "patient had impingement following prior taa.Surgeon determined that medial gutter needed to be debrided.While performing the debridement, surgeon decided to perform a poly swap.No excessive wear was found on explanted poly.".
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.